# SDR RRXA98221

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELEC ODOR DEVELOPING IN COCKPIT.  TURNED OFF MAX WHITE LIGHTS.  ODOR DISSIPATED.  DEFERRED PER MEL 33-1 CAT 'C' DUE 6-9-98 CONT NR 805491.  PLACARD INSTALLED, CONNECTOR DISCONNECTED.  FOUND 2 WIRES BROKEN AT CONNECTOR.
